# SDR DL76L991229

- Difficulty date: June 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N173DN
- Make and model: Boeing 767332
- Aircraft serial: 24800
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Condition: Leaking
- Location: Rt Elev
- Component: 2827001011
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

RT HYD QTY DROPPED TO BELOW .5, RT HYD SYSTEM RSVR LIGHT AND RT HYD QTY MESSAGE.  SECURED PRI PUMP AND DEMAND PUMP PER POM AND QTY STABLIZED AT .3.  DIVERTED TO JFK.  LEAK CHECKED RUDDER AREA AND LANDING GEAR WITH SIMULATED RETRACTION, NO LEAKS FOUND.  FOUND RT ELEV AREA WET, FOUND RT ELEV RT SYST PCA LEAKING.  PCA NASI JFK.  PCA BEING SHIPPED FROM LAX.
